MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 5MM 0° LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE HD 5MM 0° LAPAROSCOPE, AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0502539010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the failure mode was related to internal moisture and the moisture could not be wiped from the scope causing an unclear image.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure [foggy] was confirmed.According to henke: scope has been evaluated as a level 3 repair due to the distal tip and fiber damage,heavy residue, loose prism and broken lens with dents and scratches in the bent needle.The complaint has been confirmed broken distal end.Probably root cause for this failure is: laser welding seal failure.Distal/proximal window solder failure.Damage to optical train.Damage to needle.Damage to distal or proximal windows.Moisture intrusion.End of life wear-out.Environmental disturbance: endoscope colder than dew point.Environmental disturbance: fluid entrapment between the coupler and eyepiece junction (eyepiece only).Use error.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
HD 5MM 0° LAPAROSCOPE, AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9261075
Report Number0002936485-2019-00489
Device Sequence Number546648
Product Code GCJ
UDI-Device Identifier07613327059403
UDI-Public07613327059403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502539010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1